# SDR DALA2025061604525

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,886 hours, 28,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1018403) WHILE AT SEA, MTC DISCOVERED DAMAGE CONSISTING OF A CRACK RUNNING HORIZONTALLY ACROSS THE INSIDE OF THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME (P/N 141A8811-5) OF THE LH NO. 1 FLIGHT DECK WINDOW. REPAIRED PER ERA 623978-14.
